Next Article in Journal
The Influence of Service Quality on User’s Perceived Satisfaction with Light Rail Transit Service in Klang Valley, Malaysia
Previous Article in Journal
An Improved Pity Beetle Algorithm for Solving Constrained Engineering Design Problems
 
 

Order Article Reprints

Journal: Mathematics, 2022
Volume: 10
Number: 2212

Article: Novel Recurrence Relations for Volumes and Surfaces of n-Balls, Regular n-Simplices, and n-Orthoplices in Real Dimensions
Authors: by Szymon Łukaszyk
Link: https://www.mdpi.com/2227-7390/10/13/2212

MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article and designed to be complimentary to the journal.

Quote and Order Details

Contact Person

Invoice Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop